# SDR DALA2025041703014

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32000
- Aircraft time: 22,346 hours, 8,543 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHIP 3892 -ATB- RETURNED TO TUS DUE TO LT ENG OVERHEAT INDICATION AFTER TAKEOFF. CORRECTIVE ACTION: MTC FOUND PRSOV LOWER CLAMP LOOSE. TOURQUED CLAMP, RAN ENGINE, NO LEAKS OR OVERHEATS. AIRCRAFT RETURNED TO SERVICE.
